I'd look at the Levothyroxin as being the culprit. If your dose is too high it can cause the above mentioned side effects including concentration problems and weight loss as well. It is not likely you are diabetic with a normal FBS. I Hope This Helps! Good Luck.
Is it possible that I have diabet but my FBS be normal ?
Thank you for your answers.
Is there any solution for concentration problem ? It bothers me a lot.
And what's the reason of weight loss?
Hello it is possible the concentration problems, hair loss, and nervousness (because of the frequent urination) are causing you to be stressed. The blue, cold, fingers when stressed are most likely from decreased blood flow to the extremities. When stressed or nervous you have a tendency to hyperventilate (breath too rapid and too often) and all though you breath more, you don't breath as deep, and your respiration is too rapid to circulate and send oxygenated blood adequately to the extremities. Try closing your eyes and taking several slow deep breaths, in through your nose and out through your mouth and see if that helps at all with the extremity coldness and discoloration.
As far as the concentration problems, hair loss, and nervousness these can all be side effects from the Levothyroxin. I Hope This Helps, Good Luck.
Even when I don't have stress I can't study and it's hard for me to concentrate on lessons.
And something else: I lost weight recently months ( about 8 kg) without doing anything special.
find away to relax not everything is about studying and than come back to your studying and you wont be so nervous